Weak normality and Lipschitz saturation for ordinary singularities
Compositio Mathematica, Volume 51 (1984) no. 2, p. 149-157
@article{CM_1984__51_2_149_0,
     author = {Adkins, William A.},
     title = {Weak normality and Lipschitz saturation for ordinary singularities},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {2},
     year = {1984},
     pages = {149-157},
     zbl = {0591.14009},
     mrnumber = {739729},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_2_149_0}
}
Adkins, William A. Weak normality and Lipschitz saturation for ordinary singularities. Compositio Mathematica, Volume 51 (1984) no. 2, pp. 149-157. http://www.numdam.org/item/CM_1984__51_2_149_0/

[1] W. Adkins, A. Andreotti and J. Leahy: Weakly normal complex spaces. Accad. Naz. Lincei Contributi del Cen. Interdisciplinare di Scienze Mat. 55 (1981). | MR 695003 | Zbl 0612.32010

[2] A. Andreotti and E. Bombieri: Sugli omeomorfismi delle varietà algebriche. Ann. Scuola Norm. Sup. Pisa 23 (1969) 430-450. | Numdam | MR 266923 | Zbl 0184.24503

[3] A. Andreotti and P. Holm: Quasianalytic and parametric spaces. Real and Complex Singularities, Oslo 1976, Sijthoff and Noordhoff, Netherlands (1977), 13-97. | MR 589903 | Zbl 0376.32025

[4] S. Greco and C. Traverso: On seminormal schemes. Comp. Math. 40 (1980) 325-365. | Numdam | MR 571055 | Zbl 0412.14024

[5] R. Hartshorne: Algebraic Geometry. Springer GTM 52, Springer-Verlag, New York (1977). | MR 463157 | Zbl 0367.14001

[6] S. Kleiman: The transversality of a general translate. Comp. Math. 28 (1974) 287-297. | Numdam | MR 360616 | Zbl 0288.14014

[7] S. Kleiman: The enumerative theory of singularities. Real and Complex Singularities, Oslo 1976, Sijthoff and Nordhoff, Netherlands (1977), 297-396. | MR 568897 | Zbl 0385.14018

[8] J. Lipman: Relative Lipschitz saturation. Amer. J. Math. 97 (1975) 791-813. | MR 417169 | Zbl 0314.13003

[9] M. Manaresi: Some properties of weakly normal varieties. Nagoya Math. J. 77 (1980) 61-74. | MR 556308 | Zbl 0403.14001

[10] J. Mather: Generic projections. Ann. Math. 98 (1973) 226-245. | MR 362393 | Zbl 0242.58001

[11] J. Mather: Stable map germs and algebraic geometry. Springer LN 197 (1971), 176-193. | MR 296080 | Zbl 0217.04903

[12] F. Pham: Fraction Lipschitziennes et saturation de Zariski des algebres analytiques complexes. Actes du Congres Inter. des Math. (Nice, 1970), Tome 2, 649-654, Gauthier-Villars, 1971. | MR 590058 | Zbl 0245.32003

[13] J. Roberts: Some properties of double point schemes. Comp. Math. 41 (1980) 61-94. | Numdam | MR 578051 | Zbl 0462.14021

[14] Y.T. Siu: ON-approximable and holomorphic functions on complex spaces. Duke Math. J. 36 (1969) 451-454. | MR 245838 | Zbl 0181.36202

[15] K. Spallek: Differenzierbare und holomorphe funktionen auf analytischen Mengen. Math. A nnalen 161 (1965) 143-162. | MR 196136 | Zbl 0166.33801